# SDR ASAA2020010931815

- Difficulty date: January 8, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 50,345 hours, 15,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR FWD MOST EMERGENCY LIGHT INOP ON A/C L/H SIDE (BY L2 DOOR). GROUNDED - YES. RELAMPED EMERGENCY EXIT EXIT EXTERIOR SLIDE/OVERWING LIGHT BY L2 DOOR PER B737-800 AMM 33-51-04.
